This product is currently unavailable

Panadol Period Pain Tablets
  • Panadol Period Pain Tablets
  • Panadol Period Pain Tablets
  • Panadol Period Pain Tablets

Panadol Period Pain Tablets

14 Tablets 
Out of stock Email me when back in stock
£2.59
Out of stock
Delivery information Product #0099219

Please note images are for illustration purposes and may differ from the product(s) you receive

Panadol Period Pain helps to provide effective relief from the symptoms of period pain, including backache and headache. Contains paracetamol.

Panadol

Panadol Period Pain are developed with and OptiZorb technology to help fast absorption of paracetamol and caffeine. These tablets not only provide fast relief from the symptoms of period pain, but are also easy on the stomach.

Features of Panadol Period Pain

  • Gets to the source of pain fast
  • Helps with the relief from the symptoms of period pain
  • Developed with OptiZorb technology
  • Easy on the stomach.
  • Also contain caffeine
  • Contains Paracetamol

How to use Panadol Period Pain:

Read the information on the outside and inside the pack prior to use this medicine.

Consult your pharmacist if you have any question or if there is anything you don't understand.

Store below 25C.

Do not give to children under 12 years old.

For adults and children aged 12 years and over: Take 2 tablets every 2 hours as needed.

Do not take more frequently than every 4 hours.

Do not take more than 8 tablets in 24 hours.

Avoid drinking too much caffeine drinks such as coffee and tea. High caffeine intake can cause difficulty in sleeping, shaking and uncomfortable feeling in the chest.

Do not take with any other parecetamol-containing products.

Ask you doctor prior to the use of this medicine if: you have liver or kidney disease, including alcoholic liver disease.

Panadol Period Pain warnings:

If symptoms persist consult your doctor.

Do not exceed the stated dose.

Immediate medical advise should be sought in the event of an overdose, even if feeling well because there is a risk of a serious delayed liver damage. If symptoms persist consult your doctor.

Keep out of the reach and sight of children.

Do not use after the expiry date.

Panadol Period Pain Tablets contain:

Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Panadol Period Pain Tablets
1.00 stars

Meh

Paid for packaging it seems as ingredients are exactly the same as panadol extra just costs more for fancy box!

0 out of 0 people found this useful. Yes No Report abuse
Panadol Period Pain Tablets
 rated Panadol Period Pain Tablets as:
5.00 stars

0 out of 2 people found this useful. Yes No Report abuse
Panadol Period Pain Tablets
 rated Panadol Period Pain Tablets as:
5.00 stars

1 out of 1 people found this useful. Yes No Report abuse
Panadol Period Pain Tablets
 rated Panadol Period Pain Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close